Key Title Journal of the Australian Mathematical Society. Series A Pure Mathematics and Statistics
Publisher Australian Mathematical Society
Language
Country Australia
Place Sydney
Publication Date 1972
Topics
ISSN 00049735
Dewey
University HYDR_500046, ISIC_700035, IITB_400076, GOAU_403206, IITD_110016, IITK_208016, ANDH_530003, BITS_333031, PULC_160014


Current Holding Institutions

No Current Holding Institutions Available

Holdings Institutions

University of Hyderabad, Hyderabad, Available Volumes: NULL, Year: 2004
Indian Statistical Institute, Kolkata, Available Volumes: NULL, Year: 2004
Indian Institute of Technology, Bombay, Available Volumes: NULL, Year: 2004
Goa University, Panaji, Available Volumes: NULL, Year: 2004
Indian Institute of Technology, Delhi, Available Volumes: NULL, Year: 2004
Indian Institute of Technology, Kanpur, Available Volumes: NULL, Year: 2004
Andhra University, Waltair, Available Volumes: Vol.20,1975+
Birla Institute of Technology and Science, Pilani, Available Volumes: Vol.1-18,1960-74;Vol.19-41,1975-86
University of Hyderabad, Hyderabad, Available Volumes: Vol.22+, 1981+
University of Hyderabad, Hyderabad, Available Volumes: Vol.25+, 1978+
Panjab University, Chandigarh, Available Volumes: Vol.1-25,1959-1978;Series A(Pure Mathematics):Vol.26-46,1978-1989;Vol.48-49,1990;Vol.56-62,1994-1997;Series B(Applied Mathematics):Vol.20-31,1977-1990;Vol.37-39,1995-1997

Ejournals Holding Details

No Ejournal Holding Details Available